# SDR CHQA200900232

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 22,303 hours, 16,450 cycles
- Engine: Allsn AE3007A
- Engine time: 1,811 hours, 15,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 1 PROXIMITY LIGHT STRIP WAS FOUND TO BE MISSING BOTH WIRES.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT STRIP PER EMB 140 AMM 33-50-12.  NO FURTHER DEFECTS WERE NOTED.
